# SDR DL72W981526

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR AFT FRAME CRACKED .5 VISIBLE, JUST ABOVE AFT LOWER STOP CASTING.  REPAIRED PER M/M 52-12-0 FIG 804.
